itching,skin infection,head aces,diahreah.hot flashes;and a black lent that u can see litteraly .attacks u going for eyes nose ears mouth.from next door, every time they come around i can feel it.they have a nasty dog that growls and itches 24/7.a white dog with black skin.red irritated spots and its hair is falling out.we have lived here for over 30 years an never ever have experienced any thing like this.my dogs now have dieareha and red patches that nolonger have hair and are constantly itching.this has been going on for a month now.humans and dogs.iv tryed ignoring it.but i cant take it any more. im taking antibotcs my skin is clearing from infection but i still dont feel rite and obviously the doctor did not listen to nothing i said.
sarcoptic mange is a subspecies of scabies (mites) that burrow under skin and causes mad itch,,,,I know from expierence,,,I just went on vacation to see a guy I met online,,,just a 2.5 days there and come back with scabies. He had just gotten a pit bull puppy about a month before my visit. I know that his home is where I contracted them, or from him. In humans, it's one of the STD'S the CDC classified 2002. So, one a condom will protect from other std's,,,but scabies. Ok,,finally went to M.D. 3 weeks later,,and doctor was suspicious of scabies or bed bugs,,,which I was positive I had. He prescribed Elimite 5%. Chunked all clothes not worn in the last 2 years,,,washed/dryed/packed n plastic everything from pillows, to all bedding,,,all clothing,,,,cleared the closet and completely sanitized my apt. Vac every day including furniture. Washed bedding daily. And my vehicle. I called my dog's vet just to see if I should be concerned,,,,he got on the phone and said we could have been passing scabies back and forth and that I could of even got it from a dog. She soon showed early signs and I took her in immediately,,,,and when the medicine was taking effect,,,5-7 days after Ivermectin injection. I did 3rd Elimite 5% treatment. She goes back for one more booster n 4 days,,,,so far,,,she has shown much improvement!!!!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.